CommunicationNon-convulsive status epilepticus associated with tiagabine in a pediatric patient
Review articleOpen access
Abstract:

AbstractWe report a 4-year-old patient who developed non-convulsive status epilepticus (NCSE) following tiagabine (TGB) as add-on treatment for refractory partial seizures. NCSE occurred while the patient received TGB 0.83 mg/kg/day. In our case, the TGB reduction led to a significant improvement of electroclinical features. The mechanisms of this abnormal effect are not clear. GABA-ergic hyperfunction and/or multiplicity of interlinked brain GABA systems associated with individual specific sensitivity could play a critical role in the pathogenesis of NCSE. This is the first report of NCSE documented by electroencephalogram (EEG) in a child under 12 years of age on TGB treatment.

Request full text

References (0)

Cited By (0)

No reference data.
No citation data.
Advertisement
Join Copernicus Academic and get access to over 12 million papers authored by 7+ million academics.
Join for free!